# SDR 01FDEA00898

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 4,961 hours, 2,558 cycles
- Engine: Ge CF680C2A5
- Engine time: 4,960 hours, 2,558 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, SEVERE COMPRESSOR STALL NR 2 ENG.
